# SDR SWAA2024090617737

- Difficulty date: July 26, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BREAK PANEL LOCATED BS540 BTW BL0 TO RBL24.75 CENTER SECTION 2024-473007<[01] REPLACED BREAK PANEL AND FASTENERS LOCATED BS540 BTW BL0 TO RBL24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A5240 SHEET 14 REV - SEE INDIVIDUAL SINGOFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
